# SDR C2XA02IA035

- Difficulty date: February 13, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 4501968D
- Part serial: SPE994225
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE- THE CREW NOTED THAT A STRONG FUEL ODOR OCCURRED WHEN STARTING THE APU.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL.  MAINTENANCE REMOVED AND REPLACED THE APU.  PERFORMED A OPERATIONAL CHECK OF THE APU, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
